# SDR AALA202106229004

- Difficulty date: June 21, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 74,697 hours, 9,536 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ESCAPE PATH LIGHT DAMAGED PLASTIC RECTANGLE FELL OUT OF FORWARD COAT CLOSET. REPLACED EMERGENCY LIGHT ON FORWARD CLOSET IAW AMM 33-51-05.
